MathSciNet Relay Station
MathSciNet bibliographic data
MR1867676 (2002i:26019) 26D15
Yang, Enhao A new nonlinear discrete inequality and its application. Ann. Differential Equations 17 (2001), no. 3, 261–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement